Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 29, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 12:39 PM CDT for 4 counties in Nebraska. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 12:39 PM CDT (17:39 UTC)
- Expired
- Apr 14, 2012, 1:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 3.0 in
- Wind
- 60.0 mph
Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE
The radar
The Omaha radar (KOAX), 133 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:54 PM CDT | HAIL 1 | Battle Creek, NE | HAIL COVERS THE GROUND. |
| Apr 14, 1:03 PM CDT | HAIL 1 | Battle Creek, NE | |
| Apr 14, 1:17 PM CDT | HAIL 1.75 | 7 Sw Norfolk, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409
WUUS53 KOAX 141739
SVROAX
NEC003-011-119-139-141815-
/O.NEW.KOAX.SV.W.0029.120414T1739Z-120414T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...
NORTHEASTERN BOONE COUNTY IN EAST CENTRAL NEBRASKA...
MADISON COUNTY IN EASTERN NEBRASKA...
PIERCE COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 115 PM CDT
* AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
DESTRUCTIVE HAIL UP TO THREE INCHES IN DIAMETER AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEADOW GROVE...OR
16 MILES WEST OF NORFOLK...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...BATTLE CREEK...NEWMAN GROVE...
OAKDALE...HADAR...
MEADOW GROVE AND TILDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 48 AND 70.
HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR NORTHEASTERN NEBRASKA.
LAT...LON 4222 9763 4222 9746 4209 9738 4178 9738
4173 9794 4210 9801
TIME...MOT...LOC 1737Z 240DEG 37KT 4199 9773
WIND...HAIL 60MPH 3.00IN
$$
ZAPOTOCNY3 follow-up statements
345
WWUS53 KOAX 141746
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1246 PM CDT SAT APR 14 2012
NEC003-011-119-139-141815-
/O.CON.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
BOONE NE-PIERCE NE-MADISON NE-ANTELOPE NE-
1246 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM
CDT FOR NORTHEASTERN BOONE...PIERCE...MADISON AND EXTREME
SOUTHEASTERN ANTELOPE COUNTIES...
AT 1241 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL
UP TO THREE INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR MEADOW GROVE...OR 13 MILES WEST
OF NORFOLK...MOVING NORTHEAST AT 45 MPH.
AT 1235 PM...HAIL OF 3.5 INCHES WAS REPORTED 9 MILES EAST OF
PETERSBURG.
LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...BATTLE CREEK...NEWMAN GROVE...HADAR...
MEADOW GROVE AND TILDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 53 AND 70.
HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4212 9793 4222 9763 4222 9746 4209 9738
4178 9738 4173 9794
TIME...MOT...LOC 1741Z 240DEG 37KT 4201 9768
WIND...HAIL 60MPH 3.00IN
$$
ZAPOTOCNY/MAYES311
WWUS53 KOAX 141800
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 PM CDT SAT APR 14 2012
NEC003-011-141825-
/O.CAN.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
BOONE NE-ANTELOPE NE-
100 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE AND
EXTREME SOUTHEASTERN ANTELOPE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1759Z 240DEG 37KT 4208 9751
$$
NEC119-139-141815-
/O.CON.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
PIERCE NE-MADISON NE-
100 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM
CDT FOR PIERCE AND MADISON COUNTIES...
AT 1255 PM CDT...NWS METEOROLOGISTS DETECTED A THUNDERSTORM CAPABLE
OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO THREE INCHES IN DIAMETER
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HADAR...OR 5 MILES NORTHWEST OF NORFOLK...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...BATTLE CREEK...HADAR AND MEADOW GROVE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 61 AND 70.
HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1755Z 240DEG 37KT 4208 9751
WIND...HAIL 60MPH 3.00IN
$$
ZAPOTOCNY/MAYES144
WWUS53 KOAX 141810
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 PM CDT SAT APR 14 2012
NEC119-139-141825-
/O.EXP.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
PIERCE NE-MADISON NE-
110 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR PIERCE AND MADISON COUNTIES
WILL EXPIRE AT 115 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON AND
SOUTHEAST PIERCE COUNTIES UNTIL 145 PM.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1809Z 240DEG 37KT 4208 9751
$$
ZAPOTOCNY/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:33 AM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Apr 14, 6:33 AM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 633 AM CDT SAT APR 14 2012 .AVIATION...12Z TAFS FOR KOMA...KLNK AND KOFK VARIABLE CONDITIONS ARE EXPECTED THRU THE TAF PERIOD AS SEVERE WEATHER OUTBREAK IS FORECAST. LIFR CONDITIONS CONTINUE TO ADVECT NORTHWEST AND WILL FLIRT WITH KOMA AND KLNK FOR A FEW HOURS THIS MORNING. OTHERWISE...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST INTO THE TAF SITES WITH STORMS BECOMING QUITE STRONG BY AFTERNOON. SOUTHEAST SFC WINDS WL GUST TO NEAR 30KTS THIS AFTERNOON. LOW LEVEL WIND SHEAR IS POSSIBLE BY LATE TONIGHT AS SOUTHWESTERLY LOW LEVEL JET INCREASES TO 50-65KTS. KERN && .PREV DISCUSSION... /ISSUED 335 AM CDT SAT APR 14 2012/ DISCUSSION... ...A SIGNIFICANT SEVERE WEATHER EVENT IS STILL EXPECTED TODAY AND INTO TONIGHT... WILL INCLUDE MENTION OF FOG FOR A WHILE THIS MORNING AS LOW LEVEL MOISTURE STARTS TO MOVE BACK INTO THE AREA. FOG HAS BEEN DENSE IN PARTS OF SOUTHWEST IOWA. OTHERWISE... MODERATE TO HIGH RISK OF SEVERE STORMS STILL SEEMS JUSTIFIED ACROSS THE FORECAST AREA. 850 MB DEWPOINTS WERE AS HIGH AT 15 DEGREES C IN CENTRAL OKLAHOMA LAST EVENING. AT 500 MB...12 HOUR HEIGHT FALLS WERE AROUND 120 METERS WITH SYSTEM OVER SOUTHERN CALIFORNIA. THIS IS THE MAIN WAVE OF CONCERN. EXPECT SOME ELEVATED STORMS TO DEVELOP THIS MORNING AS 850 MB MOISTURE SURGES BACK NORTH...A FEW OF THESE COULD APPROACH SEVERE LIMITS WITH HAIL THE MAIN THREAT. 0-6 KM BULK SHEAR IS ABOUT 45-60 KNOTS THIS MORNING. CAPE REMAINS FAIRLY LOW BUT WILL INCREASE. SURFACE BASED CAPE DOES INCREASE TO AROUND 1500-1800 BY 18Z IN THE SOUTHERN PARTS OF SOUTHEAST NEBRASKA ACCORDING TO 00Z GFS. SURFACE BASED CAPE THEN REACHES AROUND 2200 J/KG BY 00Z THIS EVENING WITH 0-6 KM BULK SHEAR FROM 55 TO 65 KNOTS. LOW LEVEL SHEAR IS PRETTY IMPRESSIVE THIS AFTERNOON AND EVENING TOO. CORFIDI VECTORS SUGGEST CELLS WILL TRACK TO THE NORTHEAST AT 25-30 KNOTS THIS MORNING...AROUND 40 KNOTS DURING THE AFTERNOON AND AT 40-50 KNOTS THIS EVENING. MAIN AREA OF HEIGHT FALLS AT 500 MB ASSOCIATED WITH SYSTEM OVER SOUTHERN CALIFORNIA THIS MORNING SHOULD MOVE INTO THE HIGH PLAINS BY 00Z TONIGHT THEN INTO CENTRAL NEBRASKA BY 12Z SUNDAY. KEPT THE STRONG WORDING OF SEVERE WEATHER POTENTIAL IN GRIDS AND ZFP FOR THIS AFTERNOON AND EVENING. BY 06Z...THE 00Z GFS SHOWED THE BEST 850 MB MOISTURE WELL OFF TO THE EAST. SO...HAVE KEPT LOWER CHANCES FOR SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. FOR SUNDAY...THE QUESTION BECOMES HOW MUCH MOISTURE WILL WRAP AROUND THE LOW AS IT BRIEFLY SLOWS DOWN OVER EASTERN SOUTH DAKOTA. EXPECT SOME OF THIS TO PUSH SOUTHEAST TOWARD OMAHA AND LINCOLN...BUT BEST CHANCES REMAIN ACROSS NORTHEAST NEBRASKA. WINDS COULD REACH ADVISORY CRITERIA SUNDAY BUT WILL LET LATER SHIFTS KEEP AN EYE ON THAT. NO BIG CHANGES TO LATER PERIODS. MILLER && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1143 AM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1143 AM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL BEING THE PRIMARY THREAT. A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL... DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 14, 9:47 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 AM CDT SAT APR 14 2012
NEZ066-078-088-089-141545-
JEFFERSON NE-GAGE NE-SALINE NE-LANCASTER NE-
947 AM CDT SAT APR 14 2012
SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG THE KANSAS BORDER
SOUTHWEST OF FAIRBURY AND WILL MOVE INTO SOUTHEAST NEBRASKA TOWARDS
FAIRBURY AND BEATRICE THROUGH 1030 AM. LARGE HAIL IS POSSIBLE WITH
THE STRONGER STORMS.
LAT...LON 4000 9737 4063 9737 4068 9733 4048 9649
4002 9650 4001 9651
FOBERTSpecial weather statement, Apr 14, 11:15 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 AM CDT SAT APR 14 2012
NEZ066-089-090-141645-
JOHNSON NE-GAGE NE-LANCASTER NE-
1115 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...GAGE
AND SOUTH CENTRAL LANCASTER COUNTIES UNTIL 1145 AM CDT...
AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BEATRICE AND PICKRELL...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO HALF INCH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...HICKMAN...FIRTH...STERLING...ADAMS...CORTLAND...HALLAM...
CLATONIA...PANAMA...PICKRELL...ROCA AND SPRAGUE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 NEAR MILE MARKER 178.
HIGHWAY 77 BETWEEN MILE MARKERS 22 AND 51.
LAT...LON 4032 9692 4038 9692 4067 9682 4067 9654
4059 9646 4053 9647 4052 9640 4043 9632
4024 9673
TIME...MOT...LOC 1611Z 210DEG 40KT 4032 9680
ZAPOTOCNYLocal storm report, Apr 14, 12:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1211 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 7 SW PETERSBURG 41.78N 98.18W
04/14/2012 E2.00 INCH BOONE NE CO-OP OBSERVER
HAILED FOR 7 MINUTES WITH WIND GUSTS ESTIMATED AT 50MPH.
&&
LANDSVORKLocal storm report, Apr 14, 12:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1221 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL 3 E PETERSBURG 41.85N 98.02W
04/14/2012 E2.50 INCH BOONE NE STORM CHASER
&&
LANDSVORKLocal storm report, Apr 14, 12:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1224 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 13 ENE PETERSBURG 41.93N 97.85W
04/14/2012 E2.50 INCH ANTELOPE NE STORM CHASER
&&
LANDSVORKLocal storm report, Apr 14, 12:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1238 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL 9 E PETERSBURG 41.85N 97.90W
04/14/2012 M3.00 INCH BOONE NE STORM CHASER
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:47 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Saline | 58 min |
| Apr 14, 10:50 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 25 min |
| Apr 14, 11:15 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Apr 14, 11:49 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 26 min |
| Apr 14, 12:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 37 min |
| Apr 14, 1:08 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 37 min |
| Apr 14, 1:43 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 32 min |
| Apr 14, 1:45 PM CDT | Flash Flood Warning | OAX | Cass | 60 min |
| Apr 14, 1:53 PM CDT | Flash Flood Warning | OAX | Madison, Pierce, Stanton, Wayne | 2 hr |
| Apr 14, 2:01 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 119 min |
| Apr 14, 2:16 PM CDT | Special Weather Statement | OAX | Cuming, Thurston | 44 min |
| Apr 14, 2:20 PM CDT | Special Weather Statement | OAX | Jefferson | 25 min |
| Apr 14, 3:00 PM CDT | Special Weather Statement | OAX | Saline | 30 min |
| Apr 14, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 51 min |
| Apr 14, 3:32 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 28 min |
| Apr 14, 3:53 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 22 min |
| Apr 14, 4:00 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 3 hr |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 30 min |
| Apr 14, 4:17 PM CDT | Areal Flood Advisory | OAX | Butler | 3 hr |
| Apr 14, 4:26 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 34 min |
| Apr 14, 4:30 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Apr 14, 4:43 PM CDT | Areal Flood Advisory | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 2 hr |
| Apr 14, 4:46 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 2 hr |
| Apr 14, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 27 min |
| Apr 14, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 34 min |
| Apr 14, 5:14 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 31 min |
| Apr 14, 5:24 PM CDT | Tornado Warning | OAX | Otoe | 24 min |
| Apr 14, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.